MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400161
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Erosion (1750); Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence, requiring daily use of diapers.The physician indicated that this was likely due to a mechanical problem or urethral atrophy.A sizing issue with the cuff was also noted.A revision surgery has been scheduled.No additional patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h11: concomitant information.Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 1100436055.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4) model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100455804.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) was reviewed.The reported patient symptom of urinary incontinence and atrophy were found to be listed in the ifu.A risk review was completed and confirmed that the event of urinary incontinence, atrophy, mechanical issue, and size incorrect for patient was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Therefore, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23820994
Report Number2124215-2025-91191
Device Sequence Number10104764
Product Code EZY
UDI-Device Identifier00878953000725
UDI-Public(01)00878953000725(17)280805(10)1100340619
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400161
Device Catalogue Number72400161
Device Lot Number1100340619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/11/2026
06/17/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/11/2026
07/09/2026
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale